Discussions that mention tylenol

Pain Management board


Lorcet and Vicodin are the same thing. They are both hydrocodone. It is a schedule 3 narcotic. It is weaker than percocet so you shouldnt get to drowsy taking it. however the phenergan will make you sleepy. Also the lorcet has tylenol in it just in case you didnt know.
You might consider the Oxycodone based medications instead like Percocet or some of the others. The Roxicodone does not have Tylenol in it.

Good luck with your surgery.
[FONT="Verdana"][SIZE="5"][COLOR="Purple"]Hi Debbie,
The numbers mean 10mg of the pain med (lorcet) and 650 mg of tylenol is in the one pill ur taking. I hope this helps and take care!
[/FONT]
if i am not mistaken vicodin is hydrocodone and tylenol lorcet is hydrocodone and ibuprofen i think it may be the combo, that might be making u nauseous however i never heard of anyone getting naseous on tylenol just hydrocodone.
I have to disagree with OM28...the Tylenol could be causing the stomach distress as this, just like nsaids, or any medication for that matter can cause problems to someone with a sensitive tummy.

I have to take food with ANY medicine that I take...including vitamins...I have always had a sensitive tummy and keep the new chewable Rolaids in my purse, kitchen, by my bed, etc....and for me, this seems to help very well....

Please be careful about saying something is absolute.....i think we all have to watch what we say...including me:), about what will automatically work or not work for someone else as well as what is "very unlikely" to be causing a problem...

As I have learned...without seeing eachothers faces and knowing our personalities and senses of humor, (or not), we need to watch how we present our posts.....I know I make mistakes with this and think if we "accidentally" hurt someone's feelings or come across too harsh...we can respond in a nice way....We are all here because we are hurting (or know someone who is), and as I know I am, can be sensitive to comments especially after a long, painful day....Our responses are "our opinions" and what has worked for us and we are not Dr.s, so I know for me, I take in what everyone says and write down what is relative for me and discuss with my Dr. when needed....We are here to help and support and LUV one another....:):) **** Cheesy music goes here***** HAHAHA

Blessings,
Ingrid
when i first started on the hydrocodone/apap it was 7.5/500. the tylenol, ibuprophrn, all of them tear my stomach up in high doses. so they dropped my med to 7.5/325 and if taken with food that is tolerable for me. tylenol can definetly cause stomach upset. with my history my pharmacist even warned me that the 500 mg apap may upset my stomach. also vicoprophen is the hydrocodone/ibuprophen combination.
Thanks for all the helpful advice and information.

I've been chomping down huge quantities of ibuprofen since last August, and that never seems to upset my stomach. For me I'm guessing my sensitivity is not to the Tylenol component, but the other drug it's combined with.

That said, I did a trial run using the anti-nausea med (Penergan) with my Lorcet. I was thrilled that it didn't upset my stomach at all, but it did knock me out pretty much the whole day.

My dr. said I'll be taking one of those every 3-4 hours for pain, so I'm guessing that I'll pretty much be asleep the first week post-op! I just hope it helps with the PAIN.

Surgery is Tuesday - getting closer and I'm getting nervous!

Thanks again,
~Debbie~